Wang, M.L.(1996). Exact solutions for a compound KdV-Burgers equation, Phys. Lett. A., 213, 279-287.
 Yang, L., Liu, J.B. and Yang, K.Q. (2001).Exact solutions of nonlinear PDE, nonlinear transformations and reduction of nonlinear PDE to a quadrature, Phys. Lett. A., 278, 267-270.
 Fan, E.G. (2000). Extended tanh-function method and its applications to nonlinear equations, Phys. Lett. A., 277, 212-218.
 Ismail, H.N.A., Raslan, K. and Rabboh, A.A.A. (2004). Adomian decomposition method for Burger’s-Huxley and Burger’s-Fisher equations, Appl. Math. Comput., 159, 291-301.
 Hashim, I., Noorani, M.S.M. and Batiha, B. (2006). A note on the Adomian decomposition method for the generalized Huxley equation, Appl. Math. Comput., 181, 1439-1445.
 Yan, Z.Y. and Zhang, H.Q. (1999). New explicit and exact travelling wave solutions for a system of variant boussinesq equations in mathematical physics, Phys. Lett. A., 252, 291-296.
 Mohantyand, R.K. and Gopal, V. (2013). A fourth order finite difference method based on spline in tension approximation for the solution of one-space dimensional second order quasi-linear hyperbolic equations, Advances Diff. Eq,. 2013, 70.
 Lin, Y. and Zhang, T. (1992). Finite element methods for nonlinear Sobolev equations with nonlinear boundary conditions, J. Comput. Appl. Math., 165, 180-191.
 Neilan, M. (2014). Finite element methods for fully nonlinear second order PDEs based on a discrete Hessian with applications to the Monge-Ampère equation, J. Comput. Appl. Math., 263, 351-369.
 Mittal, R.C. and Tripathi, A. (2015). Numerical solutions of generalized Burgers–Fisher and eneralized Burgers–Huxley equations using collocation of cubic B-splines, Int. J. Comp. Math., 92, 1053-1077.
 Mohammadi, R. (2013). B-Spline collocation algorithm for numerical solution of the generalized Burger’s-Huxley equation, Num. Meth. Par. Diff. Eq., 29, 1173-1191.
 Mohammadi, R. (2012). Spline solution of the generalized Burgers’-Fisher equation, Appl. Anal., 91, 2189-2215.
 Wang, X.Y., Zhu, Z.S., and Lu, Y.K. (1990). Solitary wave solutions of the generalized Burgers-Huxley equation, J. Phys. A: Math. Gen., 23, 279-274.
 Estevez, P.G. (1994). Non-classical symmetries and the singular modified the Burgers’ and Burgers-Huxley equation, J. Phys. A: Math. Gen., 27, 2113-2127.
 Fyfe, D.J. (1970). The use of cubic splines in the solution of certain fourth order boundary value problems, Comput. J., 13, 204-205.
 Daniel, J.W. and Swartz, B.K. (1975). Extrapolated collocation for two-point boundary value problems using cubic splines, J. Inst. Maths Appl., 16, 161-174.
 Irodotou-Ellina, M., Houstis, E.N. (1988). An quintic spline collocation method for fourth order two-point boundary value problems, BIT Numer. Math., 28, 288-301.
 Rashidinia, J., Ghasemi, M. and Jalilian, R. (2010). A collocation method for the solution of nonlinear one-dimensional parabolic equations, Math. Sci., 4, 87-104.
 Rashidinia, J., Ghasemi, M. and Jalilian, R. (2010). Numerical solution of the nonlinear Klein-Gordon equation, J. Comput. Appl. Math., 233, 1866-1878.
 Rashidinia, J. and Ghasemi, M. (2011). B-spline collocation for solution of two-point boundary value problems, J. Comput. Appl. Math., 235, 2325-2342.
 Ghasemi, M. (2013). A new superconvergent method for systems of nonlinear singular boundary value problems, Int. J. Comput. Math., 90, 955-977.
 Ghasemi, M. (2016). On using cubic spline for the solution of problemsin calculus of variations, Numer. Algor., 73, 685-710.
 de Boor, C. (2001). A Practical Guide to Splines, Springer-Verlag, New York.
 Fyfe, D. (1971). Linear dependence relations connecting equal interval nth degree splines and theirderivatives, J. Inst. Math. Appl., 7, 398-406.
 Zhu, C.G., and Kang, W.S. (2010). Numerical solution of Burgers’-Fisher equation by cubic B-spline quasi-interpolation, Appl. Math. Comput. 216, 2679-2686.